# SDR 97ZZZX4645

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111MP
- Make and model: Lear 25B
- Aircraft serial: 139
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 66001122
- Condition: Seized
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE AND FUMES NOTED AFTER TAKEOFF.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE NOTED THE CABIN BLOWER MOTOR HAD SEIZED AND OVERHEATED.  NO OTHER DAMAGE NOTED.  REPLACED BLOWER MOTOR ASSY.  SYSTEMS CHECK GOOD.
